Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235450] of Pankaj K. Agarwal

Papers Submitted

  1. Agarwal, PK; Guibas, LJ; Edelsbrunner, H; Erickson, J; Isard, M; Har-Peled, S; Hershberger, J; Jensen, C; Kavraki, L; Koehl, P; Lin, M; Manocha, D; Metaxas, D; Mirtich, B; Mount, D; Muthukrishnan, S; Pai, D; Sacks, E; Snoeyink, J; Suri, S; Wolefson, O, Algorithmic issues in modeling motion, ACM Computing Surveys, vol. 34 no. 4 (2002), pp. 550-572, ISSN 0360-0300 (to appear in 2002.) [doi]
    (last updated on 2017/12/17)

    Abstract:
    This article is a survey of research areas in which motion plays a pivotal role. The aim of the article is to review current approaches to modeling motion together with related data structures and algorithms, and to summarize the challenges that lie ahead in producing a more unified theory of motion representation that would be useful across several disciplines. © 2002 ACM.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320